# SDR REXA2024102801038

- Difficulty date: February 4, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670140273
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 684HT IS CHAFED. CHAFED AREA ON ACCESS PANEL 684HT EVALUATED AND FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS IAW CRJ-900 SRM 57-52-01-101-001-A01. RECEIVED NEW SERVICEABLE VANE ACCESS PANEL 684HT (P/N CC670-14027-3), LOCATED AND DRILLED NEW PANEL IAW CRJ-900 SRM 51-40-11-001-001-A01.
